# SDR UALA2012020200658

- Difficulty date: February 2, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,586 hours, 12,306 cycles
- Engine: Pwa PW4077
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE UPON ARRIVAL ON PANEL 198WR, RT AFT WING TO BODY FAIRING .22 INCH LONG. WIDTH 1 INCH PAINT CRACKED, DEPTH 0.05.   ACCOMPLISHED PERMANENT REPAIR.
